AN EFFICIENT APPROACH TO THE SOLUTION OF THE 2-DIMENSIONAL ELECTROCHEMICAL MACHINING PROBLEM


OZIS T.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.36, no.2, pp.239-246, 1991 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 2
  • Publication Date: 1991
  • Doi Number: 10.1016/0377-0427(91)90029-j
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.239-246

Abstract

A numerical procedure for calculating the solution of the two-dimensional time-dependent electrochemical machining moving boundary problem is derived by using Boadway's transformation. The results are compared with those earlier obtained by other authors.